Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Burning sensation on clitoris area, UTI, no burning on urination, tingling sensation. UTI tests positive, urine test negative. Treatment?

I am having a burning, discomfort feeling near my pee hole, clitorus area. I took 3 UTI test and all show trace to positive for UTI. I went to Doctor s care where they took a urine sample and said it came back negative. It isn t burning while peeing but is small pain strikes and tingling cool to burning sensation around the upper part of my private area. What are your thoughts?
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  350
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for seeking advice.
Try the following things-
1] Drink plent of liquids-water, fruit juices, tender coconut water etc.
2] Take the antibiotics given by your doctor fully.
3] If you have white discharge get it treated.
4] Sit in a tub of luke warm water for 5 minutes twice a day.
Take care.
Answered: Thu, 12 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor